Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


I would like a simpler life.
Oct 13, 2004

Hello, I have been taking Crixivan, Zerit, and Epivir for 7 years now. My T-cell count has remained in the 400 range for 3 years now, and the virus count in undetectable. I also have to take Niaspan and Tricor for triglycerides. I am also on a calcium blocker for my blood pressure. As you can see I'm on a lot of meds. Can someone suggest a simpler regimen? I find myself losing track on occasion. I also would like to stop taking the Zerit, because of the wasting I've experienced.

Response from Dr. Henry

That was a regimen I used alot in 1997 or so and now have almost no patient on it due to comlexity , side effects, and simpler options. What options you have depends on your prior treatment history. resistance situation, and your experience in tolerating prior drugs. For many patients a switch off D4T and Crixivan to a similar drug is often successful. Your HIV specialist would be the best person to review the options with you. KH



Previous
Does Sustiva eventually feel better?
Next
When can resistance tests be run?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement